# SDR UALA2012030601415

- Difficulty date: March 5, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 313W37013
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE HEAT SHIELD ON ENG 1 OTBD SIDE PNL PART 313W3701-3 REMOVED FOR HEAT DAMAGE AND ROUTED TO THE SHOP FOR REPAIR IR TAG 313W3801-3.  REMOVED AND REPLACED R57041.  REMOVED AND REPAIRED PNL.
